# SDR CA090609005

- Difficulty date: June 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Aircraft: CGDLR
- Make and model: Cessna 550
- Aircraft time: 15,671 hours
- Engine: Pwa JT15D4
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED AFTER GEAR RETRACTION THE HYD PRESSURE ON LIGHT REMAINED ON AND THE GEAR UNSAFE LIGHT REMAINED ON.  MX FOUND THE NOSE GEAR UNLOCK HOOK OUT OF ADJUSTMENT. THE NOSE GEAR UNLOCK HOOK AND CABLE WERE READJUSTED FOR CORRECT OPERATION.
